Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
174 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes dizziness and stomach pain after taking cefspan?

i had typhoid on Mar 2, 2012 completed my medication for travid 250mg -14 days. on April 12, 2012 i found through blood test that i have had typhoid relapse both IGG & IGM and then i completed another 14 days medication of Cefspan 400mg. now i feel v dizzy and lethargic and stomach aches often. What should i do?
Thu, 16 Apr 2020
Report Abuse
General & Family Physician 's  Response
Hello,

The symptoms seem to be related to side effects of the Cefspan 400 mg. I suggest using a gastro protector such as Prilosec in the morning before breakfast. I also suggest using a spasmolytic such as Buscopan in case of stomach pain. I suggest to avoid food that can trigger the stomach.

Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Dorina Gurabardhi, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Typhoid fever


What causes dizziness and stomach pain after taking cefspan?

Hello, The symptoms seem to be related to side effects of the Cefspan 400 mg. I suggest using a gastro protector such as Prilosec in the morning before breakfast. I also suggest using a spasmolytic such as Buscopan in case of stomach pain. I suggest to avoid food that can trigger the stomach. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Dorina Gurabardhi, General & Family Physician